# SDR CALA2025050804560

- Difficulty date: May 6, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,934 hours, 32,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Zone 800 Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

TEST FLIGHT DISCREPANCY. R1 DOOR RATTLING NOISE DURING FLIGHT. RESECURE R-1 DOOR SLIDE COVER AND VERIFIED DOOR COVER INSULATION AND VISUAL INDICATOR AND ARMED INDICATOR IAW A320 MM 25-62-44-4 00-802-A STEPS 10,11, AND 12.
